Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Atlanta, GA

June 6, 2014Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2014, 8:17 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 8:17 PM EDT (00:17 UTC)
Expired
Jun 6, 2014, 9:00 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Crisp County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:26 PM EDTTSTM WND DMG2 E Arabi, GAA COUPLE OF TREES DOWN JUST EAST OF 75 NEAR ARABI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3735 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3735 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS52 KFFC 070017
SVRFFC
GAC081-315-070100-
/O.NEW.KFFC.SV.W.0099.140607T0017Z-140607T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRISP COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PITTS TO ARABI TO 10 MILES WEST OF ARABI...MOVING SOUTHEAST 
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OWENSBORO AND DOUBLE RUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR NORTHWESTERN GEORGIA.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3190 8394
      3193 8388 3195 8351 3185 8337 3185 8360
      3181 8361 3180 8362 3180 8380
TIME...MOT...LOC 0017Z 292DEG 20KT 3190 8350 3189 8370
          3187 8389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:50 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 6, 7:50 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT FRI JUN 6 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE
MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS
FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE
FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE
SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE
THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE
SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND
ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT
AND SLOWER.

MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR
SATURDAY AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE
INSTABILITY AND DURING THE AFTERNOON.

FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT
AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE
NORMAL FOR SATURDAY.

BDL

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS
INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND
IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH
HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS
THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA
FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF
CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO
THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW.

41

&&

.PREVIOUS LONG TERM...
LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN
THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A
SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS
DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY
SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD
MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM
DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND
SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A
DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO
PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING
STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR
STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL
FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY
SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY
AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST
PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW
KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND
THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM
DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING
A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS
THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND
COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND
OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER
80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S
THROUGH THE LONG TERM.

39

&&

AVIATION...
00Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z
WITH SCATTERED MVFR OR LOWER VISIBILITIES AND CEILINGS DEVELOPING
06Z-14Z. ONLY TAF SITES WHERE I AM FORECASTING MVFR VISIBILITIES TO
DEVELOP ARE KAHN...KMCN AND KRYY...BASICALLY BETWEEN 09Z AND 14Z.
WIDESPREAD CONVECTION ACROSS THE FAR SOUTHERN FORECAST AREA
CURRENTLY WILL CONTINUE TO DROP SOUTH WITH ISOLATED TO SCATTERED
CONVECTION POSSIBLE ELSEWHERE. CHANCES OVERNIGHT NORTH OF THE
KMCN/KCSG TAF SITES ARE TOO LOW TO CARRY A MENTION AT THIS TIME.
BETTER CHANCES TOMORROW AFTERNOON MERITS A PROB30 AFTER 18Z. WINDS
WILL REMAIN WESTERLY GENERALLY 8KTS OR LESS...BUT WILL BE VARIABLE
AND GUSTY NEAR CONVECTION.

//ATL CONFIDENCE...
00Z UPDATE...
MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  89  69  87 /  30  40  30  50
ATLANTA         70  88  72  86 /  40  40  30  40
BLAIRSVILLE     59  84  64  80 /  30  40  30  60
CARTERSVILLE    66  88  69  87 /  40  40  30  50
COLUMBUS        72  90  73  90 /  60  40  20  40
GAINESVILLE     68  87  70  84 /  30  40  30  60
MACON           68  90  71  88 /  50  50  30  40
ROME            67  87  70  86 /  40  40  30  60
PEACHTREE CITY  67  89  69  87 /  50  40  30  40
VIDALIA         72  92  72  90 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE...
FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER...
MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK...
SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI JUN 6 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
309 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON
AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT
OUT OF THE QUESTION.

DISCUSSION...
AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX
TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A
MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO
POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON
AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST
VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED
STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL
BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON
SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON
AND EVENING.

A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED
AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY.

AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM
DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 6, 7:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 SW MARSHALLVILLE      32.43N  83.98W
06/06/2014                   MACON              GA   911 CALL CENTER

            FLINT RIVER 911 CALL CENTER RELAYED A REPORT OF A
            COUPLE OF TREES DOWN IN THE MARSHALLVILLE AREA.

&&

EVENT NUMBER FFC1400674

AGIBBS
Special weather statement, Jun 6, 7:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT FRI JUN 6 2014

GAZ104>106-108>110-070030-
755 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...TELFAIR...SUMTER...CRISP...DODGE AND DOOLY COUNTIES UNTIL
830 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MILAN TO COBB...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR...SUMTER...CRISP...DODGE AND DOOLY COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE MILAN...PLEASANT VIEW...POPE CITY...PINEVIEW...TREMONT...
RICHWOOD...TIPPETTVILLE...DRAYTON...VIENNA...LAMAR...COBB...DESOTO...
CEDAR CREEK...UNION AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3180 8314 3184 8318 3185 8360 3180 8362
      3180 8380 3185 8395 3191 8394 3191 8409
      3214 8406 3208 8292 3183 8278 3178 8286
      3177 8300
TIME...MOT...LOC 2355Z 312DEG 17KT 3199 8307 3198 8361
          3195 8398
Special weather statement, Jun 6, 8:06 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT FRI JUN 6 2014

GAZ097-098-108>112-070100-
806 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILCOX...WHEELER...TREUTLEN...TELFAIR...MONTGOMERY...LAURENS AND
DODGE COUNTIES UNTIL 900 PM EDT...

AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DUDLEY TO UNION...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...WHEELER...TREUTLEN...TELFAIR...MONTGOMERY...LAURENS
AND DODGE COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE PLAINFIELD...CHESTER...EASTMAN...DUDLEY...
DEXTER...UNION...HARLOW...RENTZ...CADWELL...DUBLIN...GODWINSVILLE...
EAST DUBLIN...CHAUNCEY...JAY BIRD SPRINGS AND CEDAR GROVE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3211 8338 3212 8336 3211 8333 3213 8331
      3215 8332 3218 8330 3219 8331 3247 8311
      3262 8310 3245 8248 3218 8254 3199 8266
TIME...MOT...LOC 0007Z 298DEG 25KT 3250 8303 3242 8300
          3208 8327
Local storm report, Jun 6, 8:07 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     2 WSW LUTHERSVILLE      33.20N  84.78W
06/06/2014                   MERIWETHER         GA   911 CALL CENTER

            MERIWETHER 911 RELAYED A REPORT OF A COUPLE OF TREES
            DOWN IN FAR NW PART OF THE COUNTY ALONG WITH SEVERAL
            POWER OUTAGES.

&&

EVENT NUMBER FFC1400675

AGIBBS
Local storm report, Jun 6, 8:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     2 S HOGANSVILLE         33.14N  84.91W
06/06/2014                   TROUP              GA   911 CALL CENTER

            TROUP COUNTY 911 RELAYED A REPORT OF SEVERAL TREES DOWN
            IN THE HOGANSVILLE AREA. A TREE WAS REPORTED DOWNED ON A
            HOUSE BETWEEN HOGANSVILLE AND LAGRANGE.

&&

EVENT NUMBER FFC1400676

AGIBBS
Special weather statement, Jun 6, 8:12 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT FRI JUN 6 2014

GAZ102-103-070100-
812 PM EDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WEBSTER
AND STEWART COUNTIES UNTIL 900 PM EDT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PROVIDENCE CANYON STATE PARK...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WEBSTER AND STEWART COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CHARLES...LOUVALE...PROVIDENCE CANYON
STATE PARK...SANFORD...LUMPKIN...WESTVILLE...RICHLAND...KIMBROUGH...
LEVERETTS...WESTON AND TROUTMAN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8468 3192 8486 3192 8492 3194 8495
      3196 8498 3197 8497 3197 8499 3201 8503
      3220 8487 3218 8472 3192 8450 3191 8458
TIME...MOT...LOC 0012Z 317DEG 15KT 3205 8487

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:06 PM EDTSpecial Weather StatementFFCDodge, Laurens, Treutlen, Wheeler54 min
Jun 6, 8:12 PM EDTSpecial Weather StatementFFCStewart48 min
Jun 6, 8:24 PM EDTSevere Thunderstorm WarningFFCStewart, Webster32 min
Jun 6, 8:55 PM EDTSpecial Weather StatementFFCCrisp, Emanuel, Montgomery, Telfair, Toombs, Treutlen and 2 more65 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.